EconPapers    
Economics at your fingertips  
 

Generalized Solutions for the joint replenishment problem with correction factor

Eric Porras Musalem and Rommert Dekker

No EI 2005-19, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: In this paper we give a complete analysis of the joint replenishment problem (JRP) under constant demands and continuous time. We present a solution method for the JRP when a correction is made for empty replenishments, and we test the solution procedures with real data. We show that the solutions obtained differ from the standard JRP when no correction is made in the cost function. We further show that the JRP with correction outperforms independent ordering. Additional numerical experiments are presented.

Keywords: correction factor; inventory; joint replenishment (search for similar items in EconPapers)
Date: 2005-07-31
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repub.eur.nl/pub/6915/ei2005-19.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:6915

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:ems:eureir:6915